The existence of a class of cosmic string solutions with infinite energy

Research output: Contribution to journalArticlepeer-review

Abstract

Recent studies have indicated that in a certain critical coupling phase the Einstein-matter-gauge equations may be reduced to a Bogomol'nyi-Einstein system and the solutions are cosmic strings with finite separation. In this paper, we view the spacetime as known and treat the dynamics as being determined by the matter-gauge sector in an asymptotically Euclidean geometry. It is shown that the model admits a continuous family of infinite energy solutions which decay to the symmetric vacuum faster than any exponential functions.

Original languageEnglish (US)
Pages (from-to)301-315
Number of pages15
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume122
Issue number3-4
DOIs
StatePublished - 1992

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The existence of a class of cosmic string solutions with infinite energy'. Together they form a unique fingerprint.

Cite this